Previous |  Up |  Next


quasilinear heat equation; Lamé system; noncontinuous heating regimes; Sobolev spaces; Fourier transformation; supports; boundedness and continuity of the stresses with respect to space variables and in time
A quasilinear noncoupled thermoelastic system is studied both on a threedimensional bounded domain with a smooth boundary and for a generalized model involving the influence of supports. Sufficient conditions are derived under which the stresses are bounded and continuous on the closure of the domain.
[1] O. V. Běsov V. P. Iljin S. M. Nikoľskij: Integral Transformations of Functions and Imbedding Theorems. (in Russian). Nauka, Moskva 1975.
[2] P. Grisvard: Elliptic Problems in Nonsmooth Domains. Monographs and Studies in Math. 24, Pitman, Ibston - London - Melbourne 1985. MR 0775683 | Zbl 0695.35060
[3] P. Grisvard: Problèmes aux limites dans les polygones. Mode d'emploi. EDF Bull. Direct. Etud. Rech. Ser. C - Math. Inform. (1986), 21-59. MR 0840970 | Zbl 0623.35031
[4] J. Jarušek: Contact problems with bounded friction. Coercive case. Czech. Math. J. 33 (108) (1983), 237-261. MR 0699024
[5] J. Jarušek: On the regularity of solutions of a thermoelastic system under noncontinuous heating regime. Apl. Mat. 35 (1990) 6, 426-450. MR 1089924
[6] V. A. Kondratěv: Elliptic boundary value problems with conical or angular points. (in Russian). Trudy Mosk. Mat. Obšč., Vol. 16 (1967), 209-292. MR 0226187
[7] A. Kufner A. M. Sändig: Some Applications of Weighted Sobolev Spaces. Teubner-Texte Math. Vol. 100, Teubner V., Leipzig 1987. MR 0926688
[8] O. A. Ladyženskaya V. A. Solonnikov N. N. Uraltseva: Linear and Quasilinear Equations of Parabolic Type. (in Russian), Nauka, Moskva 1967.
[9] J. L. Lions E. Magenes: Problèrnes aux limites non-homogènes et applications. Dunod, Paris 1968.
[10] V. G. Maz'ja B. A. Plameněvskij: On the coefficients in asymptotics of solutions of elliptic boundary value problems in domains having conical points. (in Russian), Math. Nachr.76 (1977), 29-60. MR 0601608
[11] A. M. Sänding U. Richter R. Sänding: The regularity of boundary value problems for the Lamé equation in polygonal domain. Rostock Math. Kolloq. 36 (1989), 21 - 50.
[12] A. Visintin: Sur le problème de Stefan avec flux non-linéaire. Preprint No 230, Ist. Anal. Numer, C. N. R. Pavia, Pavia 1981. MR 0631569 | Zbl 0478.35084
Partner of
EuDML logo